Clinical management of achondroplasia

  1. Lookup NU author(s)
  2. Dr Michael Wright
Author(s)Wright MJ, Irving MD
Publication type Review
JournalArchives of Disease in Childhood
Year2012
Volume97
Issue2
Pages129-134
ISSN (print)0003-9888
ISSN (electronic)1468-2044
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
B M J PUBLISHING GROUP
URLhttp://dx.doi.org/10.1136/adc.2010.189092
DOI10.1136/adc.2010.189092
Actions    Link to this publication